# SDR USAA050960

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM T-CAP CORRODED 6 INCHES, STATION 360, RBL 55 - RBL 61.  REMOVED DAMAGED METAL, INSTALLED NEW T-CAP FROM RBL 35 - RBL 72 IAW SRM 53-00-51.  (M)
